Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Straterra mom2mbcb

Posted by not exactly on February 8, 2003, at 16:08:59

In reply to Re: Straterra, posted by mom2mbcb on February 8, 2003, at 15:23:15

How long has it been since you discontinued stim use? Some of your current negative symptoms could be due to stim withdrawal/rebound.
- Bob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:not exactly thread:133458
URL: http://www.dr-bob.org/babble/20030208/msgs/140188.html